JournalsprimsVol. 22, No. 4pp. 767–800

The Homology of Double Loop Spaces of Complex Stiefel Manifolds

  • Atsushi Yamaguchi

    Osaka Prefecture University, Japan
The Homology of Double Loop Spaces of Complex Stiefel Manifolds cover
Download PDF

Abstract

The Hopf algebra structure of H*(Ω_2_SU(n+1)/SU(m+1): Fp and the action of the Steenrod algebra on it are determined.

Cite this article

Atsushi Yamaguchi, The Homology of Double Loop Spaces of Complex Stiefel Manifolds. Publ. Res. Inst. Math. Sci. 22 (1986), no. 4, pp. 767–800

DOI 10.2977/PRIMS/1195177630